# SDR SWAA2020040235190

- Difficulty date: March 31, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 50,204 hours, 29,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FWD SERVICE DOOR ESCAPE SLIDE COVER FWD GIRT BAR HANGER LOOSE (SHEARED RIVET) / REMOVED AND REPLACED RIVET IAW SRM 51-40-02
